My mom has had Parkinson's disease for many years and was on siniment and doing very well. She is 88yrs old. The nearest Dr to treat this desease is 120 miles away. Within the last six months she has become immobile. Azelect was added to her medication. She is having trouble swallowing so now getting meds in her is difficult and she doesn't want to eat much. She is getting very thin. She sleeps a lot. It is difficult to get her to a faciity or Dr for treatment. My question is she now has been having spells where she just stares and cannot communicate and becomes very rigid. It's almost like a stoke. She told me once she could hear me but could not respond. Dr says it's part of the disease. She is having trouble speaking also now. Are these spells part of parkinsons? We live in a small community where it is difficult to get advice and it is too hard on her to travel. I am keeping her comfortable and have the help of a health care worker. Please advise. Thank you. v/r Mary
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.